# SDR SWAA112394

- Difficulty date: April 3, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 72,542 hours, 60,439 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 21520
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  FLIGHT ATTENDANTS AND PASSENGERS REPORTED A BURNING ELECTRICAL SMELL IN THE MID CABIN AREA.  REMOVED AND REPLACED GASPER FAN PER MM.
